A 19-year-old male asked:
Disclaimer

3 month since my acne grow so fast it is annoying, and i hve new trble it is cause a injured to my face hw i make the stain disappaer and stop the acne?

1 doctor answer
Dr. Yash Khanna
57 years experience Family Medicine
Consult MD: You need to see either your doctor or a dermatologist, you may need prescription meds like retin a, (tretinoin) and/or oral meds.
Answered on Oct 4, 2016
9
9 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 28-year-old male asked:
Dr. Martin Raff
56 years experience Infectious Disease
Clindamycin: A very serious allergic reaction to this drug is rare. Seek immediate medical attention if you develop symptoms of a serious allergic reaction, includ ... Read More
1
1 thank
A 19-year-old female asked:
Dr. Marsha Davis
28 years experience Internal Medicine
Prob not connected: I have never heard of this product causing facil hair
A 23-year-old male asked:
Dr. J. Lawrence Dohan
57 years experience Dermatology
Genetics: Your acne and hair changes are not related to any sex activity. A dermatologist can help you.
1
1 thank
A 37-year-old male asked:
Dr. Oscar Novick
58 years experience Pediatrics
Stinging face: You may have developed cholernergic urticaria which is a form of hives brought on by overheating. The acne you describe may in fact be hives. See your ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month